# SDR SWIA201334382

- Difficulty date: August 26, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 31,060 hours, 22,575 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT ENGINE CLEVIS MOUNTS HAVE BUSHINGS GALLED.  C-CHECK REPLACED LT ENGINE CLEVIS MOUNTS.
